# SDR F3LA99011

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED 1 INCH BY 1.5 INCH CRACK IN LEFT WING TRAILING EDGE FLAP WEDGE.  MAINTENANCE REPAIRED PER SRM 57-50-1, FIG 16, DETAIL 15.  (M)
